# SDR UIEA2021081701817

- Difficulty date: August 16, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 5,549 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU WOULD NOT START (3 ATTEMPTS MADE)( APU GRND STARTED BY MAINT W/ NO FAULTS NOTED. BITE AND SELF TEST PER AMM 49-61-05. NO FAULTS NOTED. )
